# SDR CALA2014102401374

- Difficulty date: October 21, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 17,348 hours, 6,032 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A53054
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB REQUIRES CUT OUT TO BE CUT IN LOWER SKIN FOR STATION 166-30 REPAIR OF NR 2 & 3 STIFFENERS ON INTERNAL RIB.  PLACED ON DIP IAW SRM 55-10-01 REPAIR 11 PAGE 217, INSPECT THRESHOLD 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION & REPEAT INSPECTION 9000 FLIGHT CYCLES.
